# SDR CALA2023090402681

- Difficulty date: August 31, 2023
- Submitted: September 4, 2023
- Operation: Air carrier
- Aircraft: N79011
- Make and model: Boeing 777224
- Aircraft serial: 29859
- Aircraft time: 108,884 hours, 11,118 cycles
- System (JASC): 2700 · Flight Control System
- Part: Seal
- Part number: 113W93316
- Condition: Broken
- Location: #6 Canoe Fairing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

RIGHT WING EXTERNAL INSPECTIONS {B777-06-3-7157} - RH WING INBD FLAP FARING TRAILING EDGE SEAL HINGE IS MISSING. ADDED PHOTO. REPLACED DAMAGED SEAL REF SRM 51-40-02 PARTS USED: 25-5726-3-0118,QTY :1
